# SDR SWAA2021072207056

- Difficulty date: August 9, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CABIN FLOOR WING CENTER SECTION STA 540 RBL 1 LATERAL FLOOR SUPPORT PANEL BREAK IS CRACKED. [DOT 124-021] / REMOVED AND REINSTALLED FLOOR PANEL #231UF AS PER AMM 53-21-00-000-801. REMOVED AND REPLACED FLOOR SUPPORT BRACKET STA 540RBL 1' AS PER SRM 51-40-02-0G-0.
